I was diagnosed with Hashimoto's four years ago, and am taking 75 mcg of levothyroxine daily. Over the past two weeks I have been experiencing hives on various parts of my body, mostly my hands and feet, but also at times on my face and chest. I have changed nothing in my diet, hygiene products, detergents, etc. Benadryl helps some, but not completely, and not for very long. I have read that hives can accompany autoimmune diseases. I am wondering what the mechanism is that causes this, and who else out there has experienced this and what I can do to help the problem.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.